THE USUSAL QUESTIONS PLEASE RESPOND AS MANY AS POSSIBLE.
Ok my first 24hour peripod was over at 2:00 p.m. I only took about 8 a day for 15 days of vics 7.5, so I don't think my wds are going to be that bad. I tried the thomas recipie without the valium. I felt pretty good this morning, but as an addict my mind started playing tricks on me. 1. What happens when I quit taking the 2 different vitamins, will my wds come back? I took 2000 mg of the one vitamin with an L and 2 of the b6. 2.Does the one with the L help with the axiety? The reason I ask is can I take more at night?? I don't want to do this? 3. Also, I need someone to tell me that even though this has been the 7th or 8th time to do this, will I be like before,menatally. I mean I came across this kinda of innocently. I had my appendix and was prescribed them, but I did abuse a little. The surgeon told me that I should have no symptoms of this, but what do dr. know? Anyway, long winded sorry. My personality is that I always need encouragemnt, so maybe thats why I post. Silly I know. After all, I am supposed to be this big man, with a great wife and kids, but I feel like such a baby sometimes. Thanks to all who put up with me.
first....you are not a baby about this....WDs are serious and are very tough....no matter what your DOC is and how long we take them....some are worse than others yes, but we all need support during this part.
I never took the L...so i don't have experience with it....i'm over 4 months and i still take all my vit....B12, multi vit and i still drink the whey protein shakes...and i take Vit C as well.
Just post any time you need to, for questions or just support! we are here for each other! Others will be along with more exp with the L's....good luck, you are doing great! keep it up!
Chad - Post all you want. I'm at 20 days free of butalbital and opiates after 15 years, more or less, of taking them daily and I could NOT have done it without this site and those on it. It is like the support and encouragement from everyone kept/keeps me on this site daily and the need/desire to post my progress was like a daily confession - it was good for the soul. Sometimes I worried that I posted too much or my posts were too long but no matter because every post helped me through the day. If I had WD questions they were answered and I listened. I took Magnesium daily and drank (4) 20oz of Vitamin Water per day that contained b5, b6, b12 & c. I still drink that many daily.
Please don't feel that anyone feels as though it is putting up with you. We all need encouragement and it feels good to communicate with others that are in or have been in the same situation at one time. I call everyone on this site my Anonymous Friends. I'll watch for your posts
Hi you just keep on posting for support..The road to Recovery is not meant to be walked alone...The vit/min are good to go for the rest of our lives...I picked up the L-s all compounded in one..a-v . They are amino-acids for protien protection..I like to take them at night too...I also take the magnz, d-3, cal and the Ls at night to help calm me down..The rest like bs, multi-vit and mins, iron,and the Rhodiola I take during the day...The vit/min plus all helps alot with the skin, hair, all of the body parts....You are doing good..Keep it up..
Hey Chad......I have been following your post for quit some time now you realy need to get a recovery program togeather as it usually goes each time you have to detox it gets progesivly worst this is a progressive dease that will kill you if you let it please seek help for the addiction stoping the pills is the ez part take an hr and go to an N/A meeting you really need help we all want to see you get clean.....Gnarly
I am a newbie here.
I was a lurker for couple months before I joined.
I was on Oxy CR 30mg twice a day and Hydro:Norco 10/325 628 for three years daily the oxy for around a year.
I didn't abuse any of my mess but I was dependabt and went CT from Oxy but still took my hydro ( 46 or so days clean) then I tapered off my hydro
I had withdrawal for about 4 days do able but not fun. The taper helped with withdrawals so not too bad when I jumped off at one a day.
If I can do it anyone can. My mind told me it was gonna be bad!
But I read post after post on here and all of these wonderful people help me solo much and didn't know it.
Your not a pest, we ALL need support during WD!!!
I'm here for support feel free to PM me anytime. I keep weird hours with being on the road all the time! LOL
Hang in there keep posting everyone is here for you
Keep taking the vitamins as directed. Make them a part of your daily routine. Try to stay positive now. Remember you have to rid yourself of the toxins. You lean on us as that is what we are here for. We have to shake hands so you have to get better....I am holding you to that!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.